RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 2, Pages 266–268 (Mi dan33838)  

MATHEMATICS

Bounded solutions of systems of second order ordinary differential equations

M. M. Belova

Moscow Institute "Stankin"

Full text: PDF file (357 kB)

Bibliographic databases:
UDC: 517.544.3
Presented: Л. С. Понтрягин
Received: 28.06.1967

Citation: M. M. Belova, “Bounded solutions of systems of second order ordinary differential equations”, Dokl. Akad. Nauk SSSR, 180:2 (1968), 266–268

Citation in format AMSBIB
\Bibitem{Bel68}
\by M.~M.~Belova
\paper Bounded solutions of systems of second order ordinary differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 2
\pages 266--268
\mathnet{http://mi.mathnet.ru/dan33838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0243158}
\zmath{https://zbmath.org/?q=an:0174.39603}


Linking options:
  • http://mi.mathnet.ru/eng/dan33838
  • http://mi.mathnet.ru/eng/dan/v180/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019